# SDR CA151117017

- Difficulty date: November 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CRUISING AT FL160, THE LT ENGINE POWER ROLLED BACK AND SELF-RECOVERED 10 SECONDS LATER.  THE FLIGHT CONTINUED TO DESTINATION WHERE IT LANDED UNEVENTFULLY. TROUBLESHOOTING LED TO THE REPLACEMENT OF THE AUTO FEATHER UNIT, AFU, BEFORE THE ACFT WAS RETURNED TO SERVICE.  THE OPERATOR HAS HAD REPEAT SIMILAR EVENTS ON HIS FLEET.
